# SDR KCSA201512051094

- Difficulty date: December 5, 2015
- Submitted: December 5, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340, RT SIDE HAS DEFECT INDICATION AT 4TH HOLE LOCATION FROM OTBD END.  UPPER DECK FLOORBEAM.
